# SDR UALA2011110706010

- Difficulty date: November 5, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,884 hours, 15,061 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Part number: D31564101
- Condition: Missing
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 'D' RING AT STRAP MISSING FROM DOOR 1L SLIDE RAFT.  REPLACED MISSING STRAP, CHECKS OKAY.
